Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 47 (2010), 363-365
Published electronically: February 2, 2010
Full text: PDF


MR: 0387496 (52 \#8338)
Armand Borel
Stable real cohomology of arithmetic groups.
Ann. Sci. École Norm. Sup. (4) 7, (1974), 235--272 (1975)
Reviewed by: Howard Garland

MR: 0642850 (83h:22023)
Armand Borel
Stable real cohomology of arithmetic groups. II.
Progr. Math., {14}, 1981, \textit {pp.\/} 21--55
Reviewed by: Avner Ash

Journal: Bull. Amer. Math. Soc. 47 (2010), 363-365
Article copyright: © Copyright 2010 American Mathematical Society